# SDR AALA970433

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: CL
- Nature of condition: B, C
- Precautionary procedure: A

## Discrepancy

DFW - FLT 700 - AFTER TAKEOFF DFW, DURING INITIAL CLIMB-OUT, LT ENGINE EXPERIENCED MULTIPLE COMPRESSOR STALLS FOLLOWED BY BURNING ODOR NOTED IN CABIN AND COCKPIT.  REDUCED LT ENGINE POWER TO IDLE AND ENGINE INDICATED NORMAL OPERATION.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED BIRD STRIKE INSPECTION WITH NO DAMAGE FOUND OTHER THAN LT ENGINE.  REPLACED LT ENGINE DUE TO FAN FOD.  ACCOMPLISHED LEAK CHECK AND GROUND ENGINE RUN WITH NO DEFECTS OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
